# SDR CALA2018012000252

- Difficulty date: January 20, 2018
- Submitted: January 21, 2018
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 76,489 hours, 29,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-72-11-911-001 AND SRM 51-75-12-911-003.
